# SDR DALA2023050503523

- Difficulty date: April 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N134DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50053
- Aircraft time: 6,797 hours, 3,094 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 607663-14AD SECTION I ISSUED FOR CORROSION TO LH SLAT TRACKS FOLLOW ON ACTION REQUIRED. ERA 607663-14AD SECTION I COMPLETED, RII SLAT RIGGING ACCOMPLISHED ON LOG 2703468 AND N/R 30. (LP# 2702474)
